# SDR IXX2008F00010

- Difficulty date: July 12, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Engine: Ge CFM56*
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 4 ENGINE FIRE WARNING LIGHT AND BELL CAME ON, THE CREW SHUTDOWN NR 4 ENGINE AND AS SOON AS T-HANDLE WAS PULLED THE BELL STOPPED AND LIGHT WENT OUT.  THE CREW RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LT AND RT CORE SENSING ELEMENT, LT FAN SENSING ELEMENT, CONNECTOR P1-7072 AND CONNECTOR P1-7087.  OPERATIONAL CHECK GOOD IAW MM 26-10-0 AND 25-50-1.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
